Oral thrush from steroid use

Oral thrush from steroid use

C008/5618 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 1.6MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Close-up of the back of the mouth showing oral thrush (candidiasis, white) in a 61 year old male asthmatic patient taking inhaled steroids. Candidiasis is an infection caused by the fungus Candida albicans. The fungus is normally harmless but infection can occur as a reaction to certain drugs.

Release details: Model release available. Property release not available.

Keywords: 61 year old, asthma, asthmatic, candida albicans, candidiasis, close up, close-up, condition, diagnosis, disease, disorder, drug reaction, elderly, fungal infection, fungus, geriatric patient, healthcare, inhaled, male, man, medical, medication, mouth, oral, side effect, steroid use, suppressed immune system, thrush, treat, treated, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.